# SDR USAA040919

- Difficulty date: November 5, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - T-ANGLE, 3 INCH BY 4 INCH AREA CRACKED AND PULLED.  OUTBD SLING ATTACH POINT.  DEFECTIVE PART REPLACED WITH IDENT PART IAW SRM 51-10-02.
